# SDR ASAA2023083044848

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 8,234 hours, 2,535 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SELECTINS, WING HEAT AMBER "L VALVE & R VALVE" ILLUMINATED. 10 SECOND LATER MASTER CAUTION ILLUMINATED. GROUNDED - YES. PERFORMED L/H WING TAIV HEALTH CHK TO STEP H. VLV OPS REF AMM 30-11-11, CYCLE OPS NML. A.ROSEN 40129 08/30/2023WING THERMAL ANTI ICE VLV HEALTH CHECK COMPLETE. MOISTURE CLEARED USING PROCEDURES PER AMM 30-11-11. ENSURED C/B'S CLOSED. WAIV OPERATES NORMALLY WITH NO EXISTING FAULTS. WAIV FAULT CONSIDERED INTERMITTENT.
